# SDR TRAX200701697

- Difficulty date: November 6, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 22,385 hours, 19,148 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL DURING APPROACH AT ZERO.  TOWER  DECLARED EMERGENCY.  EMERGENCY EQUIPMENT ON STANDBY.  FLT 4877 CX.
